# SDR HEEA075556

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N31073
- Make and model: Bell 206L-3
- Aircraft serial: 51519
- Aircraft time: 14,188 hours
- Engine: Allsn 250C30
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25490925
- Part serial: 324745
- Condition: Malfunctioned
- Location: Engine
- Part time: 2,534 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WOULD NOT ACCELERATE ON START, ADJUSTING START DERICHMENT AND START ACCELERATION TO MAXIMUM HAD NO EFFECT. FOUND PRESSURIZING VALVE TO BE STICKING.  REMOVED VALVE AND POLISHED.  VALVE WOULD STILL HANG UP.  REPLACED VALVE AND UNIT TESTED SATISFACTORY.
